MathSciNet Relay Station
MathSciNet bibliographic data
MR2330954 35J60 (35B25 35B33 35B45 47J30)
Wei, Juncheng; Yan, Shusen New solutions for nonlinear Schrödinger equations with critical nonlinearity. J. Differential Equations 237 (2007), no. 2, 446–472.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement